MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22064
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
During implantation of advanta vxt graft it started bleeding through the graft wall and not only suture holes.This happened after part of the support helix was removed.To stop the heavy bleeding surgeon used 2 x tisseel tissue glue to get the bleeding under control.This led to a prolonged surgery.There was no reported adverse effects to the patient post surgery and the graft remains implanted in the patient.
 
Additional Manufacturer Narrative
Additional information section: h6.Corrected section: e1- event site address.During implantation of advanta vxt it started bleeding through the graft wall and not only suture holes.This happened after part of the support helix was removed.To stop the bleeding the surgeon used 2 x tisseel tissue glue to get the bleeding under control.Based on the details of the complaint it appears as if the outer helix was removed and part of the outer cover as well when removing.This can happen if the helix winding is not removed as per the instructions for use (ifu).The ifu specifies the following when removing the helix from the graft: ¿do not pull, peel, separate or delaminate any portion of the multi-laminate wall or reinforcement layer of the graft".Instructions on removal of external ¿rings¿ or ¿helix¿ from the advanta vxt vascular graft while the rings are added to the advanta vxt to improve kink, compression and torque resistance, a physician may choose to remove portions of it for surgical/technical reasons.The steps to do so are as follows: 1.Hold the graft flat (horizontal).2.Take the very distal portion of the ptfe ring with a pair of forceps and slowly pull off the ring at a 45 degree angle, being mindful not to catch the outer soft wrap.3.If the external support rings are pulled too quickly, it is possible for a small portion of the vxt outer wrap to be removed.Should the outer wrap fray, the physician is still left with the base layer, which will be sufficient to complete the procedure.¿ if the helix is not removed properly as instructed damage can occur to the base layer of the graft.This could potentially be the cause of the complaint.There had been some answers provided by the complainant but did not provide any insight as to the reasons why there had been bleeding or weeping of blood through the cover.As the conditions experienced during the procedure are unknown duplicating the failure mode was not conducted and a contemporaneous sample was not requested from inventory.A dhr review was completed and did not identify any anomalies in manufacturing.All sampled grafts from this lot passed all quality and product performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 514031 and there have been no other complaints associated with the production lot of finished goods.The ifu provides adequate instructions for the use of this device and cautions a user not to use a damaged a device and how to avoid causing damage to the device.It also provides specific instructions about how to handle the graft and what tools to use/not use.There is no indication that inadequate instructions are related to this complaint.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.There were no images of the graft provided and the graft in question was not returned as it was implanted.As the graft was not returned and no images provided the complaint cannot be confirmed.Based on the details provided and review of the details the root cause is impossible to define.It is possible the helix was removed improperly causing damage to the graft.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22345559
Report Number3011175548-2025-000006
Device Sequence Number8512960
Product Code DSY
UDI-Device Identifier00650862220643
UDI-Public(01)00650862220643(17)271009
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22064
Device Catalogue Number22064
Device Lot Number514031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TISSEEL TISSUE GLUE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown